SciELO - Scientific Electronic Library Online

 
vol.28 issue2SCHUR RING AND QUASI-SIMPLE MODULESON THE LOCAL CONVERGENCE OF A MIDPOINT METHOD IN BANACH SPACES UNDER A GAMMA-TYPE CONDITION author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

MAZZILLI, Emmanuel. DISQUES J-HOLOMORPHES CONTENUS DANS UNE HYPERSURFACE. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp.141-153. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000200004.

We study germs of J-Holomorphic curves contained in M, a real analytic hypersurface of an symplectic manifold of dimension 4- We show, under topological hypothesis on M, that if M is compact then M is of finite type and so there is no germs of J-holomorphic curves on M (with J adapted with the symplectic form). In C2 with the standard complex structure, this is a classical result of Diederich-Fornaess.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License